| Model Number |
8575KA |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
During a routine check, it was reported that the laryngoscope holder became stuck while being adjusted.No negative impact in state of health reported.
Additional Manufacturer Narrative
Results of investigation: accordingly, we would like to give a summary of our results regarding the reported issue.The investigation of the returned product revealed chip formation at the thread, which confirmed the customer complaint.The event is filed under internal karl storz complaint id: (b)(4).